Invariant operators of the first order on manifolds with a given parabolic structure. (English) Zbl 0998.53021

Bourguignon, Jean Pierre (ed.) et al., Global analysis and harmonic analysis. Papers from the conference, Marseille-Luminy, France, May 1999. Paris: Société Mathématique de France. Sémin. Congr. 4, 251-276 (2000).
H. D. Fegan’s description of first order invariant operators on conformal Riemannian manifolds is generalized to manifolds equipped with parabolic geometries.
For the entire collection see [Zbl 0973.00041].
Reviewer: A.Neagu (Iaşi)


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53A30 Conformal differential geometry (MSC2010)
53A55 Differential invariants (local theory), geometric objects
53C05 Connections (general theory)
53A40 Other special differential geometries
Full Text: EMIS EMIS